# SDR CALA2017102703830

- Difficulty date: October 27, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 72,785 hours, 19,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Seats 20abc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 20ABC EMERGENCY EXIT SIGN DETACHED.   SECURED THE SIGN.
